# SDR CA960215101

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Screen
- Part number: 835303495
- Condition: Iced
- Location: Nr 1 Eng
- Stage of operation: TX
- Nature of condition: J, X
- Precautionary procedure: E

## Discrepancy

(CAN)DURING TAXIING IN TO RAMP,LEFT TANK PUMPS 1 & 2 FAULT ON ECAM & OVERHEAD.CHECK LIST COMPLETED AS PER ECAM.APPROXIMATELY 2 MINUTES LATER #1 ENGINE FLAMED OUT & WAS SHUTDOWN,ACCORDING TO ECAM.FUEL IN LE FT TANK 3020,FUEL IN RIGHT TANK 3180. CHECK POST FLIGHT REPORTS.NO FAULTS RECORDED ON THE #11 ENGINE CHANNEL "A" & "B" FADAC TEST REPORT.MINIMUM IDLE & 50 PERCENT POWER ASSURANCE TESTS COMPLETED PER RUN-UP MANUAL.ALL ENGINES WITHIN LIMITS. #1 ENGINE FUEL FILTER INSPECTED WITH NO FAULTS FOUND.FUEL TANKS FOUND CONTAMINATED WITH WATER DURING SUMPING.ANTI-ICE ADDITIVE ETHOL CARBITOL ADDED DURING REFUELING.AIRBUS IS AWARE OF A PROBLEM WITH THE BOOSTER PUMP SUCTION SCREENS ICING DURING COLD WEATHER OPERATIONS, MOD
